# SDR DALA2024092009262

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 77,154 hours, 29,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6710, DOOR 4 EMERGENCY EXIT SIGN & SEVERAL OTHER AFT CABIN EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND BATTERY PACK M736 AT FAULT. REPLACED BATTERY PACK M736 IAW B757 AMM 33-51. OPS CHECK OK. (LP 5898176)
